# SDR DLM88070056

- Difficulty date: January 25, 2007
- Submitted: January 26, 2007
- Operation: Air carrier
- Aircraft: N900DE
- Make and model: Doug MD-88
- Aircraft serial: 53372
- Aircraft time: 40,822 hours, 30,908 cycles
- Engine: Ge CF680C2B6
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Loose
- Location: Aug Valve
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

AFTER T/O OUT OF LGA.  GOT A TAIL COMPARTMENT TEMP HIGH ANNUNCIATOR.  RAN QRH AND LIGHT EXTINGUISHED WHEN LEFT THROTTLE RETARDED TO IDLE.  DIVERTED TO JFK.  REPOSITION CLAMPS ON LT AUGMENTATION VALVE, RETORQUE SAME.  AS PER MM, PERFORM PROC 36-00-00201.  AUG VALVE AND ANTI-ICE SYSTEM CHECK, PERFORM HIGH POWER RUN-UP PER 72-00-00-501.  RUN-UP CHECK GOOD.
